# SDR SWIA200312410

- Difficulty date: September 5, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 11,604 hours, 17,268 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LEFT LANDING GEARS A AND B RED AND A AND B GREEN REMAINED ILLUMINATED AFTER LANDING GEAR LEVER WAS RETRACTED.  ALSO FELT VIBRATION COMING FROM LEFT SIDE OF AIRCRAFT.  ALL LIGHTS NORMAL WHEN LEVER WAS IN DOWN POSITION.  PERFORMED SEVERAL GEAR SWINGS WITH NO PROBLEMS FOUND.  ALL WORK PERFORMED IAW EMB MM CHAPTER 32.  UNABLE TO DUPLICATE DISCREPANCY.
